# SDR FDEA201101210330

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A53988724201
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOCATION 87, BETWEEN STR 15 AND 16 FOUND CORROSION ON LT SIDE AFT UPPER "U" CHANNEL (CROSS   STRUT).  1 AREA OF CORROSION ON UPPER FLANGE APPROX 1 SQ IN.  R & R CROSS STRUT AT FR87 BETWEEN STR15 AND 16 IAW SRM 51-40-21.
